MathSciNet Relay Station
MathSciNet bibliographic data
MR326043 (48 #4389) 34B15
Bernfeld, Stephen R.; Lakshmikantham, V. Existence of solutions of ordinary differential equations with generalized boundary conditions. Trans. Amer. Math. Soc. 182 (1973), 261–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement